Facebook Pixel
EmpowHER Guest

Missed Period

By Anonymous October 23, 2014 - 4:55pm
Rate This

Can Azithromycin cause you to miss your period or it come later than expected?

Add a Comment1 Comments



Hi Anon and thanks for your question.

Azithromycin is an antibiotic. Most women who use antibiotics have no change in menstrual cycles, however, some women have experienced issues including a delayed period, severe cramping and heavier bleeding.

In some cases it may be the infection that the antibiotic is treating which is impacting the menstrual cycle, especially if treatment is related to the reproductive system.

Hope that helps,


October 23, 2014 - 6:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.